# SDR C77A20130924004

- Difficulty date: September 24, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- Aircraft time: 16,058 hours, 9,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: 17066804401
- Condition: Corroded
- Location: Cargo Doorway
- Part time: 16,058 hours, 9,161 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CENTER SEAL DEPRESSOR HAS CORROSION FROM X=7997, Y=392 TO X=8418, Y=392, REPLACED IAW EO E175-53MR-108, REV 2.
